# SDR 99ZZZX1191

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5111H
- Make and model: Cessna 152
- Aircraft serial: 15284062
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Condition: Frayed
- Location: Rudder
- Part time: 5,043 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED RUDDER CABLES FOR LENGTH VARIFICATION.  FOUND BROKEN STRANDS AT AFT PULLEY POSITION.
